# SDR MASA200400162

- Difficulty date: March 24, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 14,916 hours, 11,353 cycles
- Engine: Ge CF343B1
- Engine time: 14,916 hours, 11,353 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P05
- Part serial: NMAAD762
- Condition: Clogged
- Location: Engine
- Part time: 14,916 hours, 11,353 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

A/C RETURNED TO FIELD REPORTING THAT THE CAPT PERFORMED AN IN-FLIGHT SHUT DOWN DUE TO LOW OIL PRESSURE. MX REPLACED THE LUBE SCAVENGE PUMP. OP CHECKS GOOD ON TEST FLIGHT.
